RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 176, Number 5, Pages 1007–1008 (Mi dan33390)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

A characteristic of the solutions of a problem in continuous linear and convex programming

V. L. Makarov

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (330 kB)

Bibliographic databases:
UDC: 51:330.115
Presented: Л. В. Канторович
Received: 21.12.1966

Citation: V. L. Makarov, “A characteristic of the solutions of a problem in continuous linear and convex programming”, Dokl. Akad. Nauk SSSR, 176:5 (1967), 1007–1008

Citation in format AMSBIB
\Bibitem{Mak67}
\by V.~L.~Makarov
\paper A characteristic of the solutions of a problem in continuous linear and convex programming
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 176
\issue 5
\pages 1007--1008
\mathnet{http://mi.mathnet.ru/dan33390}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0221845}
\zmath{https://zbmath.org/?q=an:0239.90038}


Linking options:
  • http://mi.mathnet.ru/eng/dan33390
  • http://mi.mathnet.ru/eng/dan/v176/i5/p1007

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Makarov, A. M. Rubinov, “Superlinear point-set maps and models of economic dynamics”, Russian Math. Surveys, 25:5 (1970), 125–169  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:59
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021